MAUDE Adverse Event Report: KARL STORZ SE & CO. KG LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT

KARL STORZ SE & CO. KG LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Model Number 495ND
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not return to the manufacturing site for investigation.In the event the device returns and relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id (b)(4).This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported during a hysteroscopy with myosure and mirena iud placement procedure, the light source was on a boom in or, camera and cord were lying across the patient on the bed.Once turned on, the end of the cable sparked, and the drape caught fire.The procedure was completed successfully.No harm to the patient or staff.Cross reference complaint id (b)(4).
 
Additional Manufacturer Narrative
Evaluation cannot be performed due to light cable not being returned.Possible root cause for failure may be attributed to the defective connection point between the light cable and the scope's adapter.Cross reference complaint id (b)(4).This event is filed under internal complaint id (b)(4).

Brand Name
LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Common Device Name
LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21253213
Report Number9610617-2025-00067
Device Sequence Number8056367
Product Code FCW
UDI-Device Identifier04048551168899
UDI-Public04048551168899
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number495ND
Device Catalogue Number495ND
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale